User menu

Some Properties of the Hamiltonian Describing a Finite Number of Delta'-interactions With Support On Concentric Spheres

Bibliographic reference Shabani, J.. Some Properties of the Hamiltonian Describing a Finite Number of Delta'-interactions With Support On Concentric Spheres. In: Nuovo Cimento Della Societa Italiana Di Fisica B-general Physics Relativity Astronomy And Mathematical Physics And Methods, Vol. 101, no. 4, p. 429-437 (1988)
Permanent URL http://hdl.handle.net/2078.1/52905